Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Connelly, Robert
A counterexample to the rigidity conjecture for polyhedra. Publications Mathématiques de l'IHÉS, 47 (1977), p. 333-338
Full text djvu | pdf | Reviews Zbl 0375.53034 | 3 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1977__47__333_0

Bibliography

[1] R. BRICARD, Mémoire sur la théorie de l'octaèdre articulé, J. Math. Pures Appl. (5), 3 (1897), 113-148.
Article |  JFM 28.0624.01
[2] A. L. CAUCHY, Sur les polygones et polyèdres, Second Mémoire, J. École Polytechnique, 19 (1813), 87-98.
Article
[3] R. CONNELLY, An immersed polyhedral surface which flexes, Indiana University Math. J., 25 (1976), 965-972.  MR 55 #1362 |  Zbl 0342.57008
[4] R. CONNELLY, The rigidity of suspensions, to appear in the Journal of Differential Topology.  Zbl 0396.51014
[5] H. GLUCK, Almost all simply connected closed surfaces are rigid, Lecture Notes in Math. 438, Geometric Topology, Springer-Verlag (1975), 225-239.  MR 53 #4074 |  Zbl 0315.50002
[6] N. H. KUIPER, On C1-isometric imbeddings, Indag. Math. XVII (1954), 545-556 and 683-689.  MR 17,782c |  Zbl 0067.39601
Copyright Cellule MathDoc 2014 | Credit | Site Map